# SDR JR2R20230902582

- Difficulty date: September 2, 2023
- Submitted: September 2, 2023
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N85352
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000673
- Aircraft time: 13,122 hours, 7,756 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17060259001
- Condition: Corroded
- Location: Zone 200
- Part time: 13,122 hours, 7,756 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOUBLER I/B OF TEXAS DOUBLER ON FR90 CORRODED
